# SDR SWAA2022020748454

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 13,602 hours, 5,947 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILIN GEDGE PANEL BETWEEN #7 AND #8 SPOILER BOARDS AFT SUPPORT BRACKET OUTBOARD ATTACH BRACKET IS CRACKED AT MID FLAP DEFECTOR BEAM / REMOVED & REPLACED AFT SUPPORT BRACKET ATTACHED TO DEFLECTION BEAM PER SRM 51-40-02AMT 70000INSP 56505
